# SDR UHLA2014062900470

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 25,045 hours, 14,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door Area
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM.  FOUND GIRT BAR ON L1 DOOR TO BE UNSECURE.  SECURED GIRT BAR IAW AMM 52-11-41. OPS CHECKED GOOD IAW AMM 52-11-20.
